Mutation and SL.2; C/-reidemeister torsion for hyperbolic knots

Pere Menal-Ferrer, Joan Porti

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Given a hyperbolic knot, we prove that the Reidemeister torsion of any lift of the holonomy to SL.2; C/ is invariant under mutation along a surface of genus 2, hence also under mutation along a Conway sphere.
Original languageEnglish
Pages (from-to)2049-2067
JournalAlgebraic and Geometric Topology
Volume12
Issue number4
DOIs
Publication statusPublished - 31 Oct 2012

Fingerprint Dive into the research topics of 'Mutation and SL.2; C/-reidemeister torsion for hyperbolic knots'. Together they form a unique fingerprint.

Cite this